# SDR ZZDA2010510

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL AFT OF PYLON HAS O/B AFT ATTACH POINT WORN AND BOTH BOLTS LOOSE.  REMOVED TWO BOLTS FOR ACCESS TO REPAIR PER SRM 57-51-02, TRIMMED WORN AREA I/B OF RT WING UPPER T/E PANEL PER REF SRM 57-51-02 REPAIR 1, PERFORMED HFEC AROUND EDGES OF TRIMMED AREA, NO CRACK NOTED PER NDT PT 6 51-00-00 FIG 23, FABRICATED SHIM PER SRM 51-51-02, TREATED AND PRIMED, TOP COATED PER SRM 51-70-01, AND INSTALLED REPAIR DOUBLER AT RT WING UPPER T/E PANEL PER SRM 57-51-02.
